<< Previous Issue Communications of the Korean Mathematical Society (Vol. 12, No. 2) Next Issue >>
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 203—490
Identities involving the Hurwitz and Riemann zeta functions
Junesang Choi
MSC numbers : Primary 11M35, Secondary 33B15
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 203—210
A characterization of reflexivity of normed almost linear spaces
Sung Mo Im, Sang Han Lee
MSC numbers : Primary 46B99, Secondary 46A15
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 211—219
On the multiple positive solutions to a quasilinear equation
Sang Don Park, Soo Hyun Bae, Dae Hyeon Pahk
MSC numbers : 35J70
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 221—236
Asymptotic behavior of an asymptotically nonexpansive semigroup in banach spaces with opial's condition
Jong Kyu Kim
MSC numbers : 46B20, 47H10, 47H20
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 237—250
Systems of derivations on banach algebras
Eun Hwi Lee
MSC numbers : 46H99
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 251—256
Positively expansive endomorphisms on subshifts of finite type
Young-One Kim, Jungseob Lee
MSC numbers : 58F03, 54H20
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 257—267
Infinitesimally generated stochastic totally positive matrices
Inheung Chon
MSC numbers : 2.20E+100
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 269—273
Convergence of approximating fixed points for nonexpansive nonself-mappings in Banach spaces
Jong Soo Jung, Jong Seo Park, Eun Hee Park
MSC numbers : 47H09, 47H10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 275—285
On the superstability of some functional inequalities with the unbounded cauchy difference $f(x + y) - f(x)f(y)$
Soon-Mo Jung
MSC numbers : Primary 39B72
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 287—291
An operator valued function space integral of functionals involving double integrals
Bong Jin Kim, Kun Sik Ryu
MSC numbers : 28C20
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 293—303
Existence of a multivortex solution for $SU(N)_g \times U(1)_l$ Chern-Simons model in $R^2\slash Z^2$
Jaihan Yoon
MSC numbers : 35J25
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 305—309
On the Berezin transform on $D^n$
Jaesung Lee
MSC numbers : 47A15, 46C15
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 311—324
A note on the eigenfunctions of the Laplacian for a twisted holomorphic product
Peter B. Gilkey, Jeong Hyeong Park
MSC numbers : Primary 58G25
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 325—332
Cosymplectic conformal curvature tensor and spectrum of the Laplacian in cosymplectic manifolds
Jung-Hwan Kwon, Kwan-Ho Cho, Won-Ho Sohn
MSC numbers : 53C25, 53C55
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 333—346
Conharmonic transformation and critical Riemannian metrics
Byung Hak Kim, In-Bae Kim, Sun Mi Lee
MSC numbers : 53A30, 53B20
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 347—354
On the berwald connection of a finsler space with a special $(\alpha,\beta)$-matric
Hong-Suh Park, Ha-Yong Park, Byung-Doo Kim
MSC numbers : 53B40
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 355—364
Covering radius, volume comparison and sphere rigidity
Gabjin Yun
MSC numbers : Primary 53C20
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 365—371
On the spectral geometry for the jacobi opertors of harmonic maps into a sasakian or cosympletic space form
Tae Ho Kang, Hyun Suk Kim
MSC numbers : 58G25
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 373—382
The induced and intrinsic connections of berwald type in a flnslerian hypersurface
Ha-Yong Park, Hong-Suh Park
MSC numbers : 53B40
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 383—391
Bounds on probability for the occurrence of exactly $r,t$ out of $m,n$ events
Min-Young Lee
MSC numbers : 60E15, 60C05
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 393—401
Uniform $L^p$-Approximation for the solutions of functional stochastic differential equations
Do-Won Hong, In-Suk Wee
MSC numbers : 60H10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 403—410
A functional central limit theorem for linearly positive quadrant dependent random fields
Tae-Sung Kim, Eun-Yang Seok
MSC numbers : 60B10, 62H20
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 411—418
On reflected diffusion with discontinuous coefficient
Youngmee Kwon
MSC numbers : Primary 60J60, 60J65, 60G44
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 419—425
Wavelets on the unit interval with boudary treatment
Dai-Gyoung Kim
MSC numbers : 65D15, 65T20, 68U10
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 427—456
A formula related to fractional calculus
Junesang Choi
MSC numbers : Primary 26A33; Secondary 34A30
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 457—466
A nonlinear galerkin method for the burgers equation
Sungkwon Kang, Yong Hoon Kwon
MSC numbers : 65M12
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 467—478
Analytic expression of hydraulic fall in the free surface flow of a two-layer fluid over a bump
Jeongwhan Choi, Bum Il Hong, Sung Nam Ha
MSC numbers : 76B25
Commun. Korean Math. Soc. 1997 Vol. 12, No. 2, 479—490

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd